Asymptotic method for the investigation of m-frequency oscillation systems

Authors

  • A. M. Samoilenko

Abstract

We describe an asymptotic method for the integration of m-frequency oscillation systems of order 2n, analyze averaged equations in nonresonance and resonance cases, prove a theorem on the preservation of smooth p-dimensionai invariant tori under perturbation for any 0 ≤ p ≤ n, and indicate forms of decomposable m-frequency oscillation systems.

Published

25.10.1998

Issue

Section

Research articles

How to Cite

Samoilenko, A. M. “Asymptotic Method for the Investigation of M-Frequency Oscillation Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 10, Oct. 1998, pp. 1366–1387, https://umj.imath.kiev.ua/index.php/umj/article/view/4823.